# SDR SWIA201844162

- Difficulty date: January 4, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 37,196 hours, 26,719 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 863
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCEMENT ANGLE CORRODED AT FRAME BS 863 BETWEEN STRINGER 26L AND 26R.  PERFORMED A FRAME SPLICE REPAIR OF REINFORCEMENT ANGLE IAW REO.
